# SDR UIEA2013012300022

- Difficulty date: January 20, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TRACK HAS CORROSION AT BS 1920, BL L78.   CORROSION REMOVED IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-52.  APPLIED IAW AMM 51-24-11 CORROSION INHIBITOR COMPOUND APPLIED IAW AMM 51-24-13.
